# SDR DALA2019041532424

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN FUSELAGE SKIN AT STA 1022 LONG 14 RH. (FUS). NRC 00569: FUSELAGE SKIN STA 1022 LONG 14 RH WAS REPAIRED PER ETI-17-19-051 REV 3 AND ER/A 577210-14 REV. ORIGINAL. ASSOCIATED ER/A 14-577210 ADDED FOR AC 9501. (LP #1028458)
